American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55P62) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 39 found      Go to page: 1 2

[1] Gregory Lupton and Samuel Bruce Smith. Realizing spaces as classifying spaces. Proc. Amer. Math. Soc. 144 (2016) 3619-3633.
Abstract, references, and article information   
View Article: PDF

[2] Yves Félix, John Oprea and Daniel Tanré. Lie-model for Thom spaces of tangent bundles. Proc. Amer. Math. Soc. 144 (2016) 1829-1840.
Abstract, references, and article information   
View Article: PDF

[3] José Gabriel Carrasquel-Vera, Thomas Kahl and Lucile Vandembroucq. Rational approximations of sectional category and Poincar\'e duality. Proc. Amer. Math. Soc. 144 (2016) 909-915.
Abstract, references, and article information   
View Article: PDF

[4] Hector Cordova Bulens. Rational model of the configuration space of two points in a simply connected closed manifold. Proc. Amer. Math. Soc. 143 (2015) 5437-5453.
Abstract, references, and article information   
View Article: PDF

[5] Urtzi Buijs and Samuel B. Smith. Rational homotopy type of the classifying space for fibrewise self-equivalences. Proc. Amer. Math. Soc. 141 (2013) 2153-2167.
Abstract, references, and article information   
View Article: PDF

[6] Yves Felix. Mapping spaces between manifolds and the evaluation map. Proc. Amer. Math. Soc. 139 (2011) 3763-3768. MR 2813406.
Abstract, references, and article information   
View Article: PDF

[7] Yves Félix and Daniel Tanré. Rational homotopy of the polyhedral product functor. Proc. Amer. Math. Soc. 137 (2009) 891-898. MR 2457428.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Gery Debongnie. Rational homotopy type of subspace arrangements with a geometric lattice. Proc. Amer. Math. Soc. 136 (2008) 2245-2252. MR 2383531.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Grant Cairns and Barry Jessup. Free submodules for the central representation in the cohomology of Lie algebras. Proc. Amer. Math. Soc. 136 (2008) 1919-1923. MR 2383497.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] A. Lazarev. The Stasheff model of a simply-connected manifold and the string bracket. Proc. Amer. Math. Soc. 136 (2008) 735-745. MR 2358516.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Gregory Lupton and Samuel Bruce Smith. Rank of the fundamental group of any component of a function space. Proc. Amer. Math. Soc. 135 (2007) 2649-2659. MR 2302588.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Yves Felix, Steve Halperin and Jean-Claude Thomas. Exponential growth of Lie algebras of finite global dimension. Proc. Amer. Math. Soc. 135 (2007) 1575-1578. MR 2276669.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Pascal Lambrechts and Don Stanley. Examples of rational homotopy types of blow-ups. Proc. Amer. Math. Soc. 133 (2005) 3713-3719. MR 2163611.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Alex N. Dranishnikov and Yuli B. Rudyak. Examples of non-formal closed $(k-1)$-connected manifolds of dimensions $\ge 4k-1$. Proc. Amer. Math. Soc. 133 (2005) 1557-1561. MR 2111957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Jaroslaw Kedra. Evaluation fibrations and topology of symplectomorphisms. Proc. Amer. Math. Soc. 133 (2005) 305-312. MR 2086223.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] J.-B. Gatsinzi. On the genus of elliptic fibrations. Proc. Amer. Math. Soc. 132 (2004) 597-606. MR 2022386.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Yves Félix and Jean-Claude Thomas. Monoid of self-equivalences and free loop spaces. Proc. Amer. Math. Soc. 132 (2004) 305-312. MR 2021275.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Maxence Cuvilliez and Barry Jessup. The rational LS-category of $k$-trivial fibrations. Proc. Amer. Math. Soc. 131 (2003) 2223-2233. MR 1963771.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] M. Cristina Costoya-Ramos. Catégorie de Lusternik-Schnirelmann et genre des $H_0$-espaces. Proc. Amer. Math. Soc. 131 (2003) 637-645. MR 1933357.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Sonia Ghorbal and Barry Jessup. Estimating the rational LS-category of elliptic spaces. Proc. Amer. Math. Soc. 129 (2001) 1833-1842. MR 1814117.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Don Stanley. The sectional category of spherical fibrations. Proc. Amer. Math. Soc. 128 (2000) 3137-3143. MR 1691006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Duan Haibao. Characteristic classes for complex bundles with trivial real reduction. Proc. Amer. Math. Soc. 128 (2000) 2465-2471. MR 1756090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Joseph Roitberg. Rationally equivalent nilpotent groups and spaces. Proc. Amer. Math. Soc. 125 (1997) 41-45. MR 1346986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Gregory Lupton and John Oprea. Fixed points and powers of self-maps of $H$-spaces . Proc. Amer. Math. Soc. 124 (1996) 3235-3239. MR 1328360.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Huale Huang. Finite CW complexes with maximal torsion gaps. Proc. Amer. Math. Soc. 124 (1996) 2871-2875. MR 1322928.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] M. H. Eggar. On compositions of the loop and suspension functors . Proc. Amer. Math. Soc. 123 (1995) 597-606. MR 1218114.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Samuel B. Smith. Postnikov sections of formal and hyperformal spaces . Proc. Amer. Math. Soc. 122 (1994) 893-903. MR 1204385.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Barry Jessup and Bitjong Ndombol. Lower bounds for the L.-S. category of products . Proc. Amer. Math. Soc. 117 (1993) 839-842. MR 1152985.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Barry Jessup. New estimates for the collapse of the Milnor-Moore spectral sequence over a field . Proc. Amer. Math. Soc. 114 (1992) 1115-1117. MR 1093598.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Gregory Lupton. Algebras realized by $n$ rational homotopy types . Proc. Amer. Math. Soc. 113 (1991) 1179-1184. MR 1073529.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 39 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia